# SDR QXEA2013011500039

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD FRAME BRACKET FOR DOOR SEAL NUTPLATE CORRODED BELOW NR 4 STOP FITTING.  REMOVED INNER FWD SKIN IAW 51-42-45-02-01.  REMOVED BRACKET AND NUTPLATE IAW SRM 51-42-05-02-01.  REMOVED SCREWS IAW AMM 20-10-01-430-801.  INSTALLED NUT PLATES IAW SRM 51-42-05-02-01.  INSTALLED BRACKET IAW SRM 51-42-05-02-01 AND AMM 20-10-01-430-801.  INSTALLED AFT SERVICE DOOR INNER SKIN IAW SRM 51-42-05-02-01, 51-42-15-02-01 AND 51-42-45-02-01.
